# SDR AWXA200300835

- Difficulty date: July 9, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 17,343 hours, 7,463 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM Y1292, BETWEEN FR 16-18. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; CUT OUT DAMAGED AREA OF FLOORBEAM Y1292, BETWEEN FR 16-17; FABRICATED 2 EACH FILLERS AND 4 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A319 SRM 53-11-14, PG 205-206, FIG 201, & SRM 51-11-14, PG 203-208, FIG 201.
